# SDR HEEA0013591

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8199J
- Make and model: Bolkms BO105S
- Aircraft serial: S826
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Sys
- Part number: 6607190A
- Condition: Failed
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESS WARN WOULD NOT ILLUMINATE "T" OIL LIGHT.
